Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 23, NWS El Paso, TX

November 4, 2011

NWS El Paso, TX issued this wind advisory at Nov 4, 2011, 1:37 PM MDT. It took effect at Nov 5, 2011, 2:00 AM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 1:37 PM MDT (19:37 UTC)
In effect from
Nov 5, 2011, 2:00 AM MDT
Expired
Nov 5, 2011, 4:00 PM MDT
In force
14 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WWUS74 KEPZ 041937
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
137 PM MDT FRI NOV 4 2011

...HIGH WINDS IN THE SACRAMENTO MOUNTAINS LATE TONIGHT THROUGH
SATURDAY...

.AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVING IN FROM
THE WEST WILL BRING HIGH WINDS TO THE ENTIRE REGION LATE TONIGHT
AND SATURDAY. AS THE SYSTEM APPROACHES...WINDS WILL INCREASE IN
THE GILA AND THE BOOTHEEL DURING EARLY MORNING...THEN SPREAD EAST
TO THE RIO GRANDE VALLEY AND FAR WEST TEXAS. WINDS IN THE GILA ARE
EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS AS HIGH AS 45 TO 55 MPH.
IN ADDITION...MIXED RAIN AND SNOW SHOWERS WILL BEGIN IN THE GILA
TONIGHT AHEAD OF THE APPROACHING SYSTEM...CHANGING TO ALL SNOW
AFTER MIDNIGHT. LOCATIONS ABOVE 6500 FEET WILL HAVE 1 TO 3 INCHES
OF SNOW OVERNIGHT INTO MIDDAY SATURDAY...BUT A FEW HIGH ELEVATION
SPOTS COULD HAVE 4 INCHES OR MORE. STRONGER WINDS ARE EXPECTED IN
THE SACRAMENTO MOUNTAINS WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND
GUSTS AS HIGH AS 65 MPH. HIGH WINDS ARE EXPECTED TO BEGIN IN THE
SACRAMENTO MOUNTAINS AROUND DAYBREAK AND WILL DIMINISH LATE IN THE
AFTERNOON. SOME RAIN AND HIGHER ELEVATION SNOW SHOWERS ARE ALSO
EXPECTED IN THE SACRAMENTO MOUNTAINS...BUT WITH NO MORE THAN A
TRACE TO PERHAPS AN INCH ACCUMULATION IN A FEW HIGH SPOTS. WINDS
ACROSS THE REST OF THE AREA ARE EXPECTED TO REACH 30 TO 35 MPH
WITH GUSTS REACHING AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS
WILL BE OVER EASTERN SLOPES OF AREA MOUNTAINS. SIGNIFICANT AREAS
OF BLOWING DUST ARE EXPECTED ACROSS THE DESERT LOWLANDS WITH
VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND
SOUTH OF THE I-10 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH
SATURDAY AFTERNOON. 

NMZ025-050915-
/O.UPG.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/
/O.NEW.KEPZ.HW.W.0005.111105T1200Z-111106T0000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
137 PM MDT FRI NOV 4 2011

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM
MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH.

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN
  STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW
  DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE.

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A
  MILE IN LOWER ELEVATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022-030-050915-
/O.NEW.KEPZ.WI.Y.0023.111105T0800Z-111105T2000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
137 PM MDT FRI NOV 4 2011

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MDT
SATURDAY. 

* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45
  TO 55 MPH.

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT.
  KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY
  HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER LINES
  AND CAUSE SOME PROPERTY DAMAGE.

* VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO
  LESS THAN A MILE IN LOWER ELEVATIONS.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-024-031-032-TXZ055-056-050915-
/O.NEW.KEPZ.WI.Y.0023.111105T1400Z-111105T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
137 PM MDT FRI NOV 4 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MDT
SATURDAY. 


* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45
  TO 55 MPH.

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL
  CAUSE HAZARDOUS DRIVING CONDITIONS. WINDS MAY BLOW DOWN TREES
  AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE.

* VISIBILITY: SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED WITH
  VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND
  SOUTH OF THE I-10 CORRIDOR.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
262 
WWUS74 KEPZ 050930
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 AM MDT SAT NOV 5 2011

...HIGH WINDS WILL CONTINUE SATURDAY ACROSS SOUTHERN NEW MEXICO
AND FAR WEST TEXAS...

.AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVING IN FROM
THE WEST...WILL BRING HIGH WINDS TO THE ENTIRE REGION SATURDAY.
AS THE SYSTEM APPROACHES...WINDS WILL INCREASE IN THE GILA AND THE
BOOTHEEL STARTING EARLY THIS MORNING...THEN SPREAD EAST TO THE RIO
GRANDE VALLEY AND FAR WEST TEXAS. WINDS IN THE GILA REGION ARE
EXPECTED TO REACH 30 TO 40 MPH...WITH GUSTS AS HIGH AS 45 TO 55
MPH. STRONGER WINDS ARE EXPECTED IN THE SACRAMENTO MOUNTAINS...ARE
EXPECTED TO BEGIN IN THE SACRAMENTO MOUNTAINS AROUND
DAYBREAK...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS AS HIGH
AS 65 MPH. THESE WINDS WILL DIMINISH LATE IN THE AFTERNOON. WINDS
ACROSS REMAINDER OF THE AREA ARE EXPECTED TO REACH 30 TO 35 MPH
WITH GUSTS REACHING AS HIGH AS 45 TO 50 MPH. WINDS WILL LIKELY
GUST OVER 60 MPH IN FAVORED SPOTS DOWN EASTERN SLOPES OF AREA
MOUNTAINS THIS MORNING. SIGNIFICANT AREAS OF BLOWING DUST ARE
EXPECTED ACROSS THE DESERT LOWLANDS WITH VISIBILITY DROPPING TO
LESS THAN A MILE...ESPECIALLY ALONG AND SOUTH OF THE I-10
CORRIDOR. WINDS ARE EXPECTED TO DIMINISH SATURDAY AFTERNOON FROM
WEST TO EAST.

NMZ025-052000-
/O.CON.KEPZ.HW.W.0005.111105T1200Z-111106T0000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
330 AM MDT SAT NOV 5 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH.

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT 
  IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY 
  BLOW DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE. 

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A 
  MILE IN LOWER ELEVATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022-030-052000-
/O.CON.KEPZ.WI.Y.0023.000000T0000Z-111105T2000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
330 AM MDT SAT NOV 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MDT THIS
AFTERNOON...

* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH 
  AS 45 TO 55 MPH. 

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT. 
  KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY 
  HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER 
  LINES AND CAUSE SOME PROPERTY DAMAGE. 

* VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO 
  LESS THAN A MILE IN LOWER ELEVATIONS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-024-031-032-TXZ055-056-052000-
/O.CON.KEPZ.WI.Y.0023.111105T1400Z-111105T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
330 AM MDT SAT NOV 5 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
MDT THIS AFTERNOON...

* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH 
  AS 45 TO 55 MPH. 

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL 
  CAUSE HAZARDOUS DRIVING CONDITIONS. WINDS MAY BLOW DOWN TREES 
  AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE. 

* VISIBILITY: SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED 
  WITH VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY 
  ALONG AND SOUTH OF THE I-10 CORRIDOR. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI
185 
WWUS74 KEPZ 051959
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
159 PM MDT SAT NOV 5 2011

...HIGH WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS
THIS AFTERNOON...

.STRONG WINDS CAUSED BY AN UPPER LEVEL TROUGH AND ASSOCIATED
COLD WILL CONTINUE INTO LATE AFTERNOON. WINDS ACROSS MOST OF
THE AREA...INCLUDING THE GILA REGION...ARE EXPECTED TO REACH
30 TO 35 MPH WITH GUSTS REACHING AS HIGH AS 45 TO 50 MPH. WINDS
WILL BE STRONGEST ACROSS EASTERN SLOPES OF AREA MOUNTAINS. 
STRONGER WINDS ARE EXPECTED IN THE SACRAMENTO MOUNTAINS WITH
SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS AS HIGH AS 60 MPH.
THESE WINDS WILL DIMINISH LATE IN THE AFTERNOON. AREAS OF 
BLOWING DUST ARE ALSO EXPECTED ACROSS THE DESERT LOWLANDS WITH
VISIBILITY 1 TO 3 MILES IN SOME AREAS...ESPECIALLY ALONG AND 
SOUTH OF THE I-10 CORRIDOR. WINDS WILL DIMINISH OVER MOST OF
THE AREA BY AROUND 4 PM MDT...BUT WILL CONTINUE UNTILL 6 PM IN
THE SACRAMENTO MOUNTAINS. 

NMZ025-060000-
/O.CON.KEPZ.HW.W.0005.000000T0000Z-111106T0000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
159 PM MDT SAT NOV 5 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* TIMING: UNTILL 6 PM MDT SATURDAY.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT 
  IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY 
  BLOW DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE. 

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO 1 TO 3 MILES
  IN LOWER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022-052200-
/O.EXT.KEPZ.WI.Y.0023.000000T0000Z-111105T2200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
159 PM MDT SAT NOV 5 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.

* TIMING: UNTILL 4 PM MDT SATURDAY AFTERNOON.

* IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT. 
  KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY 
  HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER 
  LINES AND CAUSE SOME PROPERTY DAMAGE. 

* VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO 1
  TO 3 MILES IN LOWER ELEVATIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ030-052200-
/O.EXT.KEPZ.WI.Y.0023.000000T0000Z-111105T2200Z/
SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITY OF...LORDSBURG
159 PM MDT SAT NOV 5 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT. 
  KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY 
  HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER 
  LINES AND CAUSE SOME PROPERTY DAMAGE. 

* VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO 
  LESS THAN A MILE IN LOWER ELEVATIONS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-024-031-032-TXZ055-056-052200-
/O.CON.KEPZ.WI.Y.0023.000000T0000Z-111105T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
159 PM MDT SAT NOV 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* TIMING: UNTILL 4 PM SATURDAY AFTERNOON.

* IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL 
  CAUSE HAZARDOUS DRIVING CONDITIONS. WINDS MAY BLOW DOWN TREES 
  AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE. 

* VISIBILITY: SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED WITH
  VISIBILITY DROPPING TO 1 TO 3 MILES...ESPECIALLY ALONG AND SOUTH
  OF THE I-10 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 4, 5:05 AM MDT, 8 hours 32 minutes earlier.

Area forecast discussion, Nov 4, 5:05 AM MDT, 8 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
505 AM MDT FRI NOV 4 2011

.SYNOPSIS...
WARMER TODAY WITH INCREASING SOUTHWEST BREEZES THIS AFTERNOON.
ANOTHER STORM SYSTEM WILL BRING STRONG WINDS AND COOLER WEATHER
SATURDAY WITH A SMALL CHANCE FOR SHOWERS OF RAIN AND MOUNTAIN
SNOW...MAINLY WESTERN AND NORTHERN PORTIONS. YET ANOTHER SYSTEM WILL
BRING MORE WIND AND COOL TEMPERATURES MONDAY WITH A SLIGHT CHANCE OF
RAIN AND MOUNTAIN SNOW. THE REST OF NEXT WEEK SHOULD BE QUIET.

&&

.DISCUSSION...
PRODUCTS LATE THIS MORNING DUE TO GFE PROBLEMS...BUT ABQ HAS COME TO
THE RESCUE. MEANWHILE...A STRONG PACIFIC TROUGH WILL BOTTOM OUT IN
SRN CA AND AZ THIS AFTERNOON BEFORE LIFTING NORTHWARD AS IT SWINGS
BY NM EARLY SATURDAY. THE TIMING IS OFF FOR REACHING FULL WIND
POTENTIAL...BUT THE LOWLANDS MAY STILL REACH ADVISORY CRITERIA
SATURDAY MORNING AND MIDDAY (ESPECIALLY EASTERN SLOPES) WHILE THE
SOUTHERN SACRAMENTOS THREATEN TO ASCEND TO HIGH WIND WARNING LEVELS.
00Z NAM NOT QUITE ON BOARD WITH THIS SCENARIO...AND EVEN 00Z GFS IS
NOT AS IMPRESSIVE ON THE WINDS AS EARLIER RUNS...SO WILL STAY WITH
HIGH WIND WATCH FOR SACS AND SPS FOR LOWLANDS FOR NOW WHILE DAY
SHIFT PEERS AT LATER RUNS. DUE TO TROUGH LIFTING NORTHEASTWARD THE
BEST CHANCE OF SHOWERS WILL BE NORTH OF A LORDSBURG TO ALAMOGORDO
LINE WIH THE SNOW LEVEL DROPPING TO 7000 FT SATURDAY. TEMPS SATURDAY
WILL BE BELOW NORMAL...RETURNING TO NEAR NORMAL SUNDAY AHEAD OF NEXT
SYSTEM. WIND POTENTIAL SIMILAR WITH THIS ONE BUT WITH TRAJECTORY
FURTHER SOUTH MAY HAVE TO SPREAD POPS OVER MORE OF THE AREA MONDAY.
ANOTHER SHOT OF COOL AIR WILL FOLLOW MONDAY EVENING THROUGH TUESDAY.
A MINOR UPPER RIDGE WILL BRING A MODEST WARMING TREND MIDWEEK AHEAD
OF ANOTHER TROUGH. GFS IS HAVING MUCH TROUBLE WITH THIS ONE...BUT
IT'S BEYOND THE FORECAST PERIOD ANYWAY.

&&

.AVIATION...VALID 04/12Z-05/12Z.
P6SM FEW-SCT250 THRU PD. S TO SW AT 10-15KTS AROUND 18Z-21Z TODAY
AND REMAINING SW 5-10 KTS OVERNIGHT.

&&

.FIRE WEATHER...
SOUTHWEST FLOW AHEAD OF AN APPROACHING STORM WILL BRING WARMER
TEMPERATURES BACK TO THE REGION TODAY. EXPECT HIGHS IN THE 70S
FOR THE LOWLANDS WITH WINDS SHIFTING AROUND TO THE SOUTH TO
SOUTHWEST AROUND 10 TO 20 MPH. WINDS WILL BE STRONGEST NEAR THE
ARIZONA BORDER IN THE LATE AFTERNOON WITH MINIMUM RELATIVE
HUMIDITIES IN THE 15-20 PERCENT RANGE...SO BOTH WILL BE CLOSE BUT
LIKELY JUST BELOW CRITICAL VALUES. WINDS WILL BE INCREASING FRIDAY
NIGHT INTO SATURDAY...ESPECIALLY OVER THE HIGHER TERRAIN AND EASTERN
MOUNTAIN SLOPES WHERE GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. THE
LOWLANDS WILL EVEN SEE WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS TO
50 MPH DURING THE DAY SATURDAY. SOME SNOW IS POSSIBLE ABOVE 7000
FEET SATURDAY MORNING...ESPECIALLY OVER THE GILA.

WINDS WILL DECREASE FOR SUNDAY WITH HIGHS IN THE 60S. ANOTHER SYSTEM
WILL BE APPROACHING ON MONDAY WITH BREEZY TO WINDY CONDITIONS
RETURNING. ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE OVER THE AREA
AS WELL ON MONDAY. TEMPERATURES WILL REMAIN IN THE 60S FOR HIGHS
MUCH OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  53  65  40  68 /   0   0   0   0   0
SIERRA BLANCA TX        73  41  65  41  67 /   0   0   0   0   0
LAS CRUCES              73  48  63  39  67 /   0  10   0   0   0
ALAMOGORDO              71  40  63  35  63 /   0  10  20   0   0
CLOUDCROFT              55  31  44  23  45 /   0  20  20   0   0
TRUTH OR CONSEQUENCES   70  44  60  34  64 /   0  20  20   0   0
SILVER CITY             66  36  56  30  59 /   0  40  30   0   0
DEMING                  72  45  63  36  65 /   0  10  10   0   0
LORDSBURG               72  44  62  36  65 /   0  30  20   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY
     AFTERNOON FOR NMZ025.

TX...NONE.
&&

01 FAUSETT
Hazardous weather outlook, Nov 4, 6:15 AM MDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
615 AM MDT FRI NOV 4 2011

NMZ022>025-030>032-TXZ055-056-041230-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
615 AM MDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
PATCHES OF BLOWING DUST ARE POSSIBLE THIS AFTERNOON WEST OF A
COLUMBUS TO DEMING LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POTENT UPPER-LEVEL PACIFIC STORM SYSTEM WILL SWING ACROSS THE
REGION TONIGHT AND SATURDAY. THE SYSTEM WILL BRING STRONG WINDS
SATURDAY...PRECIPITATION CHANCES TONIGHT AND SATURDAY AND BELOW
NORMAL TEMPERATURES SATURDAY. RAIN AND SNOW IS EXPECTED TO BE LIGHT
AND GENERALLY LIMITED TO THE BOOTHEEL...GILA REGION...SIERRA COUNTY
LAKES...AND SACRAMENTO MOUNTAINS. THE FAST MOVING STORM AND LIMITED
MOISTURE WILL KEEP ANY SNOWFALL ACCUMULATIONS LOW. WINDS WILL
INCREASE TONIGHT IN THE MOUNTAINS AND SATURDAY MORNING ELSEWHERE AND
ARE EXPECTED TO BE THE BIGGEST IMPACT ELEMENT OF THIS STORM SYSTEM.
BLOWING DUST IS EXPECTED IN THE SOUTHERN LOWLANDS SATURDAY MORNING
AND MIDDAY...WHILE IN THE MOUNTAINS WIND GUSTS MAY REACH 60 MPH.

GUSTY WINDS...ISOLATED SHOWERS AND MORE COOL AIR ARE EXPECTED WITH
ANOTHER SYSTEM ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:37 PM MDTHigh Wind WarningEPZ28 hr

Nearby

Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.